MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION BALLOON VALVULOPLASTY CATHETERS; VALVULOPLASTY BALLOON

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION BALLOON VALVULOPLASTY CATHETERS; VALVULOPLASTY BALLOON
Model Number 0184511
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified material puncture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 184511 valvuloplasty balloon allegedly experienced a material puncture.This information was received from a single source.There was no reported patient involvement for the malfunction.The patient¿s age, weight, and sex were not reported.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified material split.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 184511 valvuloplasty balloon allegedly experienced a material split.This information was received from a single source.There was no reported patient involvement for the malfunction.The patient¿s age, weight, and sex were not reported.

Brand Name
TRUE DILATATION BALLOON VALVULOPLASTY CATHETERS
Common Device Name
VALVULOPLASTY BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8809534
Report Number2020394-2019-01636
Device Sequence Number326702
Product Code OZT
UDI-Device Identifier00801741097430
UDI-Public(01)00801741097430
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0184511
Device Catalogue Number0184511
Device Lot NumberGFDP0750
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date01/17/2020
Patient Sequence Number1